# SDR WX0A2023120431904

- Difficulty date: December 2, 2023
- Submitted: December 4, 2023
- Operation: Air carrier
- Aircraft: N205NV
- Make and model: Airbus A320-214
- Aircraft serial: 5724
- Aircraft time: 23,179 hours, 14,497 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321431
- Part serial: 904587
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EPSU (10WL) AND (13WL) FAILED BITE TEST 33-51-00-710-001-A PER WEEKLY. / REMOVED AND REPLACED EPSU BATTERY (10WL) AND (13WL) IAW AMM 33-51-38-000-001-A AND 33-51-38-400-001-A OPS TEST GOOD."
